# SDR 2002F00903

- Difficulty date: April 25, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Inoperative
- Location: Nlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5887 - MKE-PHL, RETURNED TO FIELD WITH A GEAR DISAGREE MESSAGE WITH AN 'X' OVER THE NLG INDICATION ON THE PRIMARY PAGE.  MAINTENANCE WAS CALLED, MAINTENANCE REMOVED AND REPLACED THE SELECTOR VALVE.  OP CHECKS GOOD.  (M)
